# SDR ASOA201710095164

- Difficulty date: October 9, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR BS 295 IS CORRODED BETWEEN STRINGERS 25L TO 25R.  REPAIRED THE FRAME IAW REO 670-53-21-799, REV A, AND REO 670-53-21-799.
